# SDR DL777021313

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 12,216 hours, 2,350 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 12,242 hours, 2,421 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: FK26889
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL QUANTITY RT ENGINE DROPPED TO 1 DURING FLIGHT,  ALL OTHER INDICATIONS WERE NORMAL. REPLACED OIL BEARING SUPPLY LINE.
